Follow
Martijn de Vries
Martijn de Vries
Fons Vitae Lyceum, Amsterdam
Verified email at fonsvitae.nl
Title
Cited by
Cited by
Year
Unique expansions of real numbers
M de Vries, V Komornik
Advances in Mathematics 221 (2), 390-427, 2009
1392009
Invariant densities for random beta-expansions
K Dajani, M Vries
The Journal of the European Mathematical Society 9 (1), 157-176, 2007
1122007
Measures of maximal entropy for random β-expansions.
K Dajani, M de Vries
Journal of the European Mathematical Society (EMS Publishing) 7 (1), 2005
622005
Topology of the set of univoque bases
M de Vries, V Komornik, P Loreti
Topology and its Applications 205, 117-137, 2016
512016
Expansions in non-integer bases
M De Vries, V Komornik
Combinatorics, words and symbolic dynamics 159, 18-58, 2016
232016
A two-dimensional univoque set
M de Vries, V Komornik
arXiv preprint arXiv:1003.5335, 2010
202010
On the number of unique expansions in non-integer bases
M de Vries
Topology and its Applications 156 (3), 652-657, 2009
162009
Univoque bases and Hausdorff dimension
D Kong, W Li, F Lü, M de Vries
Monatshefte für Mathematik 184, 443-458, 2017
152017
Optimal expansions in non-integer bases
K Dajani, M de Vries, V Komornik, P Loreti
Proceedings of the American Mathematical Society 140 (2), 437-447, 2012
132012
A property of algebraic univoque numbers
M de Vries
Acta Mathematica Hungarica 119 (1-2), 57-62, 2008
122008
Topology of univoque sets in real base expansions
M de Vries, V Komornik, P Loreti
Topology and its Applications 312, 108085, 2022
32022
The relative growth of information in two-dimensional partitions.
K Dajani, ASA Johnson, M de Vries
22005
The system can't perform the operation now. Try again later.
Articles 1–12